Re: Depo and weight gain issue


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by lindsey on March 27, 2001:
In Reply to: Re: Depo and weight gain issue posted by Aimee on January 9, 2001:
>>   I have been on Depo for 7 months. I have gained 8 pounds, which is really distressing me. I have also experienced extreme fatigue and hot flashes. i attributed this to other causes but now I realize that depo has caused things. I am scheduled to get my next shot in Feb, but I won't be getting it...I am going to try my luck with the regular old birth control pill. Can anyone tell me how long it takes to lose the weight once you get off Depo?
I WAS ON DEPO FOR ON YEAR AND I GAINED 21 POUNDS AND I COULD NOT STOP EATING I ALSO FELT VERY TIED AS IF I WANTED TO SLEEP ALL THE TIME AND MY BUST FELT VERY HEAVY I WAS OFF THE SHOT FOR ON YEAR BEFORE I HAD A PERIOD AND THEN THE WEIGHT CAME OFF WITH-IN 8 MONTHS AND IN THE END I ENDED UP WEIGHIN A LOT LESS THEN I DID BEFORE I WENT ON DEPO




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]